# SDR SIMA20171214002

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 33,815 hours, 29,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Power Supply
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH AFT OVERWING EMERGENCY LIGHTS INOP.-C/A-T/S PER FIM 33-50-00-810-804A. FOUND #4 EMERGENCY BATTERY POWER SUPPLY FUSE F1 INOP. REMOVED AND REPLACED #4 EMERGENCY BATTERY POWER SUPPLY FUSE F1 IAW CMM 25-60-03. OPS CHECK GOOD AT THIS TIME.
